Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 44, NWS La Crosse, WI

June 18, 2018Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this river flood warning at Jun 18, 2018, 10:14 AM CDT for Adams County, Juneau County, Wisconsin. It took effect at Jun 19, 2018, 5:58 AM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Jun 18, 2018, 10:14 AM CDT (15:14 UTC)
In effect from
Jun 19, 2018, 5:58 AM CDT
Expired
Jun 23, 2018, 8:30 AM CDT
In force
4 days
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 98 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River at Castle Rock Dam (CROW3).

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

689 
WGUS43 KARX 181514
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
1014 AM CDT Mon Jun 18 2018

.Minor flooding expected along the Wisconsin River at Castle Rock Dam.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-190313-
/O.NEW.KARX.FL.W.0044.180619T1615Z-180623T1330Z/
/CROW3.1.ER.180619T1615Z.180620T0000Z.180622T1930Z.UU/
1014 AM CDT Mon Jun 18 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Wisconsin River at Castle Rock Dam.
* from Tuesday morning to Saturday morning.
* At 9:10 AM Monday the flow was 17605 cfs.
* Flood stage is 30000 cfs.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to to a flow near 36000 cfs by Tuesday evening. The river 
  will fall below flood stage by Friday.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$

CA
9 follow-up statements
387 
WGUS83 KARX 190153
FLSARX


Flood Statement
National Weather Service La Crosse WI
853 PM CDT Mon Jun 18 2018

...Minor Flooding Expected along the Wisconsin River at Castle 
Rock Dam...

.Heavy rain over the weekend has resulted in rises along the 
Wisconsin River.  Minor flooding is expected to occur at Castle 
Rock Dam.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-191653-
/O.EXT.KARX.FL.W.0044.180619T0948Z-180623T1330Z/
/CROW3.1.ER.180619T0948Z.180619T1800Z.180622T1930Z.UU/
853 PM CDT Mon Jun 18 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* from late tonight to Saturday morning...Or until the warning is 
  cancelled.
* At 8:10 PM Monday the flow was 23923 cfs.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$

Boyne
682 
WGUS83 KARX 190909
FLSARX


Flood Statement
National Weather Service La Crosse WI
409 AM CDT Tue Jun 19 2018

.Recent heavy rains has resulted in river rises across portions of 
the area.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC053-190939-
/O.CAN.KARX.FL.W.0045.000000T0000Z-180620T0642Z/
/BRFW3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
409 AM CDT Tue Jun 19 2018

The Flood Warning is cancelled for
  The Black River at Black River Falls.
* At  2:00 AM Tuesday the stage was 46.1 feet.
* Flood stage is 47.0 feet.
* Forecast...The river crested below flood stage at 46.2 feet. The 
  river will continue to fall to 41.5 feet by Wednesday morning.


$$

WIC001-057-200008-
/O.EXT.KARX.FL.W.0044.180619T1058Z-180623T1330Z/
/CROW3.1.ER.180619T1058Z.180619T1800Z.180622T1930Z.UU/
409 AM CDT Tue Jun 19 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* until Saturday morning...Or until the warning is cancelled.
* At  3:10 AM Tuesday the flow was 23935 cfs.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$
434 
WGUS83 KARX 191432
FLSARX


Flood Statement
National Weather Service La Crosse WI
932 AM CDT Tue Jun 19 2018

.Recent heavy rains across much of central and northern Wisconsin 
have resulted in river rises across portions of the area.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-200532-
/O.CON.KARX.FL.W.0044.000000T0000Z-180623T1330Z/
/CROW3.1.ER.180619T1644Z.180620T0000Z.180622T1930Z.UU/
932 AM CDT Tue Jun 19 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* until Saturday morning...Or until the warning is cancelled.
* At  9:10 AM Tuesday the flow was 23872 cfs. The flow is expected 
  to exceed 30000 cfs later today then peak at 36000 cfs tonight 
  and Wednesday.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$
317 
WGUS83 KARX 200046
FLSARX


Flood Statement
National Weather Service La Crosse WI
746 PM CDT Tue Jun 19 2018

...A Flood Warning Remains in Effect for the Wisconsin River at 
Castle Rock Dam...

.Heavy rain over the weekend is causing minor flooding at Castle 
Rock Dam along the Wisconsin River.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-201546-
/O.EXT.KARX.FL.W.0044.000000T0000Z-180622T1727Z/
/CROW3.1.ER.180619T1809Z.180620T1200Z.180621T2327Z.UU/
746 PM CDT Tue Jun 19 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* At  7:10 PM Tuesday the flow was 31210 cfs.
* Flood stage is 30000 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to a flow near 35000 cfs 
  by Wednesday morning. The river flow will fall below flood stage 
  Thursday evening.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$

Boyne
700 
WGUS83 KARX 200945
FLSARX


Flood Statement
National Weather Service La Crosse WI
445 AM CDT Wed Jun 20 2018

.Recent heavy rainfall has created rising river levels with flooding 
expected in some areas.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

MNC157-WIC011-210045-
/O.CON.KARX.FL.W.0046.180621T1800Z-000000T0000Z/
/WABM5.1.ER.180621T1800Z.180624T0600Z.000000T0000Z.NO/
445 AM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Mississippi River at Wabasha.
* from Thursday afternoon until further notice...Or until the warning
  is cancelled.
* At  4:15 AM Wednesday the stage was 10.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday and continue to rise 
  to near 13.3 feet by Sunday morning.
* Impact...At 13.0 feet...The railroad underpass on Highway 60 may be 
  flooded. Flooding is also possible along Lawrence Boulevard and 
  Main Street East. Some businesses near the river may be flooded.

&&
 
LAT...LON 4445 9207 4442 9200 4435 9192 4433 9200 4439 9209

$$

WIC001-057-210045-
/O.CON.KARX.FL.W.0044.000000T0000Z-180622T1727Z/
/CROW3.1.ER.180619T1809Z.180621T0000Z.180621T2327Z.UU/
445 AM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* until Friday afternoon...Or until the warning is cancelled.
* At  4:10 AM Wednesday the flow was 31324 cfs.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$
929 
WGUS83 KARX 201347
FLSARX


Flood Statement
National Weather Service La Crosse WI
847 AM CDT Wed Jun 20 2018

.Heavy rains of the past few days have resulted in runoff, rising 
river levels and locallized flooding. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-210447-
/O.EXT.KARX.FL.W.0044.000000T0000Z-180621T0927Z/
/CROW3.1.ER.180619T1809Z.180619T2010Z.180620T1527Z.UU/
847 AM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* At  8:10 AM Wednesday the flow was 31357 cfs.
* Flood stage is 30000 cfs.
* Minor flooding is occurring.
* Forecast...The river flow will continue to decrease, dropping below
  flood stage this afternoon.
* Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z 
  downstream of the dam.

&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$
469 
WGUS83 KARX 202151
FLSARX


Flood Statement
National Weather Service La Crosse WI
451 PM CDT Wed Jun 20 2018

.Recent rainfall along the Wisconsin River has caused higher than 
normal flows at Castle Rock Dam. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-211251-
/O.EXT.KARX.FL.W.0044.000000T0000Z-180622T0007Z/
/CROW3.1.ER.180619T1809Z.180619T2010Z.180621T0607Z.UU/
451 PM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* At  4:10 PM Wednesday the flow was 29010 cfs.
* Flood stage is 30000 cfs.
* Minor flooding is forecast.
* Forecast...The flows from Castle Rock Dam will continue to be 
  around 30000 cfs through this evening.
* Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z 
  downstream of the dam.

$$
859 
WGUS83 KARX 202157 CCA
FLSARX


Flood Statement
National Weather Service La Crosse WI
451 PM CDT Wed Jun 20 2018

.Recent rainfall along the Wisconsin River has caused higher than 
normal flows at Castle Rock Dam. 

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-211251-
/O.COR.KARX.FL.W.0044.000000T0000Z-180622T0007Z/
/CROW3.1.ER.180619T1809Z.180619T2010Z.180621T0607Z.UU/
451 PM CDT Wed Jun 20 2018

The Flood Warning continues for
  The Wisconsin River at Castle Rock Dam.
* At  4:10 PM Wednesday the flow was 29010 cfs.
* Flood stage is 30000 cfs.
* Minor flooding is forecast.
* Forecast...The flows from Castle Rock Dam will continue to be 
  around 30000 cfs through this evening.
* Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z 
  downstream of the dam.
  
&&
 
LAT...LON 4392 9007 4402 9002 4402 8996 4377 8984 4377 8990

$$
127 
WGUS83 KARX 210219
FLSARX


Flood Statement
National Weather Service La Crosse WI
919 PM CDT Wed Jun 20 2018

.The flows at Castle Rock have drop below flooding levels. Therefore 
the Flood Warning has been cancelled at Castle Rock Dam.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

WIC001-057-210249-
/O.CAN.KARX.FL.W.0044.000000T0000Z-180622T0007Z/
/CROW3.1.ER.180619T1809Z.180619T2010Z.180620T1442Z.UU/
919 PM CDT Wed Jun 20 2018

The Flood Warning is cancelled for
  The Wisconsin River at Castle Rock Dam.
* At  9:10 PM Wednesday the flow was 28890 cfs.
* Forecast...The flows are forecast to continue to diminish and drop 
  below 10000 cfs early next week.
* Impact...At 30000.0 cfs...Localized flooding occurs near Highway Z 
  downstream of the dam.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 18, 6:37 AM CDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 18, 6:37 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
637 AM CDT Mon Jun 18 2018

.SHORT TERM...(Today through Tuesday night)
Issued at 255 AM CDT Mon Jun 18 2018

Main forecast concerns through early week are heavy
rain/thunderstorm potential.

As of early morning, the effective surface boundary extended from
northwest WI towards the MN/IA border. Strong low-level moisture
transport into the boundary has fostered expansion of thunderstorm
activity from southeastern MN into western WI. Anomalously high
precipitable water values near 2 inches and deep warm cloud depths
have resulted in very efficient rain-producing storms. The severe
threat was waned with boundary layer stabilization. Showers and storms
will persist focused along and north of the I-90 corridor through
the early morning before the moisture transport/low-level jet
weakens during the morning. So far it appears the lack of stronger
instability has limited somewhat the overall intensity of the
convection, with mostly brief heavier periods of rainfall. Will,
however, continue to carefully monitor for possible flood concerns
this morning.

There may be a lull in activity for a time during the morning before
diurnal redevelopment occurs, favoring areas south of I-90, as the
cold front slowly progresses south. The moisture transport does
not appear to be as strong today and tonight, but a continued
favorably moist environment suggests heavy rain will remain a
threat. Assuming enough surface heating and thinning of the
clouds, MLCAPE will increase to near or above 2000 J/kg over
northeast IA/southwest WI along with up to around 30 kts of 0-3 km
bulk shear. Could not rule out a few severe storms with damaging
winds or hail during the afternoon and evening. Shower and storm
chances will continue tonight into Tuesday aided by a shortwave
trough rotating through the dampening upper ridge along the
frontal zone. Locally heavy rainfall would be the primary concern
heading into the overnight hours and early Tuesday, especially
over NE IA/SW WI. Will issue an ESF to highlight the potential for
higher rainfall amounts if storms repeat over the same area.
Expect the bulk of the precipitation to begin to shift south of
the area by Tuesday night as the front slides south and drier,
more comfortable air advects into the area from the north.

Temps today will depend on cloud cover, with mid 70s to low 80s in
most areas. Parts of northeast Iowa and southwest WI could
approach 90 again with enough sunshine. Much cooler temps in the
70s are expected on Tuesday with mostly cloudy skies.

.LONG TERM...(Wednesday through Sunday)
Issued at 255 AM CDT Mon Jun 18 2018

Weak high pressure will try to build south over the region on
Wednesday with the rain chances finally pushing south. There is
overall agreement among the global models that an upper low over the
northern Rockies on Wednesday will slowly move towards the central
Mississippi Valley through late week before swinging it into the
Great Lakes region. However, with the weak steering flow, the
evolution of the upper trough is somewhat uncertain. The 18.00Z
GFS/GEM/ECMWF keep the bulk of the rain Thur/Fri mainly across NE
IA/SW WI with drier easterly flow across most of the region. More
significant model differences arise with the upper flow pattern by
next weekend. However, temps generally near average are expected
with highs in the 70s to low 80s, however extensive cloud cover
could result in a cooler day or two late this week.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 637 AM CDT Mon Jun 18 2018

Scattered showers and perhaps an isolated thunderstorm will
continue across the area this morning. Brief IFR conditions are
possible in low stratus this morning then conditions should
improve briefly through midday to VFR then a low stratus layer
looks to move back into the area late this afternoon into tonight
with MVFR conditions expected and IFR conditions possible.
Confidence is low on any thunderstorms impacting the TAF sites
with much of this activity staying across northeast Iowa into far
southern Wisconsin.

&&

.HYDROLOGY...
Issued at 255 AM CDT Mon Jun 18 2018

Showers and storms will continue into the morning hours,
particularly north of Interstate 90. Heavy rainfall and localized
flooding remain possible in areas subjected to longer duration
high rain rates.

Locally heavy rainfall will remain a concern later today and
tonight, especially across northeast IA and southwest WI within a
very moist airmass where renewed thunderstorm activity is expected
later this afternoon and this evening. Thunderstorms will be
capable of producing 1-2 inch/hr rainfall rates, which could
result in localized flooding if storms repeatedly impact some
areas.

Rainfall across the region will contribute to rises on area rivers
and streams, including along the Mississippi. Some flooding could
result over the next few days, dependent on where the heaviest
rainfall occurs.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 7 AM CDT this morning for WIZ017-029-
     032>034.

MN...Flash Flood Watch until 7 AM CDT this morning for MNZ079.

IA...None.
&&

SHORT TERM...JM
LONG TERM...JM
AVIATION...Wetenkamp
HYDROLOGY...JM
Hazardous weather outlook, Jun 18, 5:21 AM CDT, 4 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
521 AM CDT Mon Jun 18 2018

MNZ079-086>088-094>096-WIZ017-029-032>034-041>044-053-191200-
Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-Taylor-Clark-
Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams-Vernon-
521 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota into central Wisconsin.

.DAY ONE...Today and Tonight

Elevated river levels and some flooding is expected today across
portions of Buffalo, Trempealeau, Jackson, and Clark Counties from
heavy rains last night.

Thunderstorms are possible this afternoon and tonight. Lightning
and brief heavy rainfall are the primary hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be periodic thunderstorm chances through the week. At
this time the probability for severe appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but rainfall amounts are
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

IAZ008>011-018-019-029-030-WIZ054-055-061-191200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Crawford-Richland-Grant-
521 AM CDT Mon Jun 18 2018

This Hazardous Weather Outlook is for portions of northeast Iowa
and southwest Wisconsin.

.DAY ONE...Today and Tonight

Thunderstorms will develop this afternoon into tonight. A few
storms could be strong to severe with heavy rainfall, damaging
winds, and hail. Localized flooding is possible where repeated
storms occur

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

There will be periodic thunderstorm chances through the week. At
this time the probability for severe appears low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but rainfall amounts are
appreciated.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

JM/JRW

In the hours before

Local storm report, Jun 18, 4:43 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
443 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 AM     FLASH FLOOD      4 S LOYAL               44.68N 90.51W
06/18/2018                   CLARK              WI   LAW ENFORCEMENT

            WATER REPORTED OVER ROADWAY.

&&
Local storm report, Jun 18, 4:53 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
453 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 AM     FLASH FLOOD      1 N STRUM               44.56N 91.39W
06/18/2018                   TREMPEALEAU        WI   LAW ENFORCEMENT

            WATER REPORTED OVER COUNTY ROAD D NEAR
            STRUM.

&&
Local storm report, Jun 18, 5:12 AM CDT, 5 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
512 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 AM     FLASH FLOOD      2 WNW CHRISTIE          44.65N 90.63W
06/18/2018                   CLARK              WI   LAW ENFORCEMENT

            THE BLACK RIVER WAS REPORTED OVER COUNTY
            ROAD H.

&&
Local storm report, Jun 18, 6:31 AM CDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
631 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 AM     HEAVY RAIN       LAKE CITY               44.45N 92.27W
06/18/2018  M2.37 INCH       WABASHA            MN   MESONET

            MESONET STATION D8097, LAKE CITY.

0514 AM     HEAVY RAIN       3 NE LUBLIN             45.11N 90.69W
06/18/2018  M1.94 INCH       TAYLOR             WI   MESONET

            MESONET STATION DMLW3, 3 NE LUBLIN.

0515 AM     HEAVY RAIN       1 E BLACK RIVER FALLS   44.30N 90.83W
06/18/2018  M1.62 INCH       JACKSON            WI   MESONET

            MESONET STATION BFWW3, 1 E BLACK RIVER
            FALLS.

0538 AM     HEAVY RAIN       2 E CATARACT            44.09N 90.79W
06/18/2018  M1.55 INCH       MONROE             WI   MESONET

            MESONET STATION AR731, 2 E CATARACT.

&&
Local storm report, Jun 18, 6:58 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 AM     HEAVY RAIN       OSSEO                   44.58N 91.22W
06/18/2018  M4.75 INCH       TREMPEALEAU        WI   CO-OP OBSERVER

&&
Local storm report, Jun 18, 9:28 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 AM CDT MON JUN 18 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 AM     HEAVY RAIN       WINONA MUNICIPAL AIRPOR 44.08N 91.71W
06/18/2018  M2.17 INCH       WINONA             MN   AWOS

            AWOS STATION ONA, WINONA MUNICIPAL AIRPORT.

0700 AM     HEAVY RAIN       WARRENS 4WSW            44.10N 90.59W
06/18/2018  M2.40 INCH       MONROE             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION WRNW3, WARRENS 4WSW.

0700 AM     HEAVY RAIN       OWEN 6SSE               44.87N 90.51W
06/18/2018  M2.52 INCH       CLARK              WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION OENW3, OWEN 6SSE.

0700 AM     HEAVY RAIN       5 NE MONTANA            44.40N 91.60W
06/18/2018  M2.54 INCH       BUFFALO            WI   COCORAHS

            COCORAHS STATION WI-BF-2, 5 NE MONTANA.

0700 AM     HEAVY RAIN       GAD                     45.14N 90.20W
06/18/2018  M2.10 INCH       TAYLOR             WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION GADW3, GAD.

0700 AM     HEAVY RAIN       MATHER 3NW              44.17N 90.35W
06/18/2018  M2.63 INCH       JACKSON            WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION MATW3, MATHER 3NW.

0700 AM     HEAVY RAIN       2 SE NEW ROME           44.21N 89.85W
06/18/2018  M4.43 INCH       ADAMS              WI   COCORAHS

            COCORAHS STATION WI-AD-5, 2 SE NEW ROME.

0713 AM     HEAVY RAIN       DORCHESTER              45.01N 90.33W
06/18/2018  M3.00 INCH       CLARK              WI   PUBLIC

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:01 PM CDTSevere Thunderstorm WarningARXTaylor50 min
Jun 17, 8:38 PM CDTSevere Thunderstorm WarningARXVernon52 min
Jun 17, 11:39 PM CDTSpecial Weather StatementARXMonroe36 min
Jun 18, 1:58 AM CDTSpecial Weather StatementARXJackson32 min
Jun 18, 2:41 AM CDTSpecial Weather StatementARXBuffalo, Clark, Jackson, Trempealeau49 min
Jun 18, 3:41 AM CDTFlash Flood WarningARXBuffalo, Trempealeau4 hr
Jun 18, 4:37 AM CDTFlash Flood WarningARXClark, Jackson3 hr
Jun 18, 7:28 AM CDTAreal Flood WarningARXClark, Jackson6 hr
Jun 18, 7:32 AM CDTAreal Flood WarningARXBuffalo, Trempealeau6 hr
Jun 18, 1:36 PM CDTAreal Flood WarningARXClark6 hr
Jun 18, 6:41 PM CDTSpecial Weather StatementARXGrant79 min

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.